# SDR CALA2017032400696

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 7,184 hours, 697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ODOR OF BURNED ELECTRICAL OR PAPER IN THEIR BUNK AREA. IT WAS ABOUT 2 1/2 HOURS AFTER TAKE OFF AND AFTER THEY LAID DOWN ODOR DISAPATED 1/2 HOUR LATER. ACCOMPLISHED A SMOKE OR FUMES IN CABIN - AFT FLT CREW REST AREA FAULT ISOLATION IAW FIM DMC-B787-A-21-20-F5-72A-421A-A, &  AMM DMCB787-A -05-99-99A-282A-A.  NO DEFECT FOUND,  OXYGEN GENERATORS OK, ACCOMPLISHED GRN TEST OF C REW REST HEATER PASSED, CHECKED ELT-NO DEFECTS.
